# SDR ASAA12511575

- Difficulty date: May 2, 2012
- Submitted: May 22, 2012
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 19,942 hours, 6,001 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Circuit Breaker
- Condition: Tripped
- Location: Window Heat
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

OVERHEAT LIGHT ILLUMINATED (WINDOW HEAT LT SIDE) ON OVERHEAD PANEL WINDOW HEAT POWER LT SIDE CB P6-12-B9 IS TRIPPED.  ACFT GROUNDED.  RESET CIRCUIT BREAKER IAW MM 20-60-01-860-801.  COMPLIED WITH WINDOW HEAT OPS TEST IAW MM 30-41-00-710-801, OPS CHECKED GOOD.  CIRCUIT BREAKER REMAINS CLOSED.
